Full-rate full-diversity STBCs for three and four transmit antennas


Basar E. , AYGOLU U.

ELECTRONICS LETTERS, vol.44, no.18, pp.1076-1077, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 18
  • Publication Date: 2008
  • Doi Number: 10.1049/el:20081676
  • Title of Journal : ELECTRONICS LETTERS
  • Page Numbers: pp.1076-1077

Abstract

A novel technique is presented for the construction of full-rate, full-diversity space-time block codes (STBCs) from orthogonal STBCs (OSTBCs), having empty slots left in their codeword matrices for orthogonality. Two new STBCs are obtained, which are both full-rate and full-diversity, for three and four transmit antennas. The higher decoding complexity of these structures is reduced owing to non-orthogonality by using a conditional maximum-likelihood decoder. The new optimised codes provide better error performance than their full-rate full-diversity counterparts given in the literature.